# SDR NACA2023033100002

- Difficulty date: March 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGES CABIN ALT AUTO 1. PERFORMED BITE TEST AUTOMATIC CABIN PRESSURE CONTROLLERS IAW B767 AMM 21-31-00 OPERATIONAL CHECK FOUND GOOD AND SERVICEABLE.
